Jump to content

Anyone Ever Taken Macrodantin?


Stormie74
 Share

Recommended Posts

Has anyone on here taken Macrodantin? I read that one of the symptoms is dizziness, but holy cow, Batman! I thought POTS made me dizzy, but this stuff is crazy on top of the POTS! I'm so sensitive to medications, particularly antibiotics, and this was one of the few things my doc could try to get rid of a UTI.

Your thoughts?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...